Psoriasis on nose, cheeks. Using calcitiriol cream with cyclosporine and jucan, scaly peeling skin. Suggestions?
hello sir actually am suffering from psoriasis on nose & cheeks for which doctors prescribed me hhzole & calcitiriol cream with cyclosporine & jucan but they thinned my skin a great deal & it peeled off to large extent as winter arrived ,now my problem is sir thin skin with scaly formations on these areas of face so plz help me out as to what should be done
hi..although i am not sure of the diagnosis of Psoriasis made in those sites,I think you should stop these creams and continue with a plain emollient (e.g. Cetaphil cream )only for the next few weeks .The skin should be better by the next 4-6 weeks
Answered: Tue, 15 Jan 2013
I find this answer helpful
1 Doctor agrees with this answer
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]